MMN-3065

Fejér and Hermite-Hadamard type inequalities for differentiable h-convex and quasi convex functions with applications

  • Sofian Obeidat, Department of Basic Sciences, Deanship of Preparatory Year, University of Hail, Hail 2440, Saudi Arabia, obeidatsofian@gmail.com
  • M. A. Latif, Department of Basic Sciences, Deanship of Preparatory Year, King Faisal University, Hofuf 31982, Al-Hasa,Saudi Arabia, m_amer_latif@hotmail.com
  • S. S. Dragomir, Mathematics, College of Engineering & Science, Victoria University, PO Box 14428, Melbourne City, MC 8001, Australia, sever.dragomir@vu.edu.au

Abstract

In this paper, we establish new weighted integral inequalities for differentiable h-convex and quasi-convex functions. Applications of our findings to continuous random variables and approximation of integrals are given.


Vol. 23 (2022), No. 1, pp. 401-415
DOI: 10.18514/MMN.2022.3065


Download: MMN-3065